MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW AXSOS 3 TI 4.0MM / L24MM; PLATE, FIXATION, BONE

STRYKER GMBH LOCKING SCREW AXSOS 3 TI 4.0MM / L24MM; PLATE, FIXATION, BONE
Model Number 661024S
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported: the drill sleeve seemed to be installed at an angle, and the drill entered at an angle and did not lock.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More information about the event and the device must be available in order to determine the exact root cause of the failure.However, based on the event description stated by the sales representative and the fact that a new screw was successfully implanted thereafter (as per additional information), one of the probable causes of the issue could be attributed to a user related issue.As stated, the surgeon accidently misaligned the drill sleeve which in turn may have misaligned the screw insertion leading to an inadequate locking.During insertion the screw¿s axis must be as perpendicular to the surface of the plate, as possible.If any additional information is provided, the investigation will be reassessed.

Brand Name
LOCKING SCREW AXSOS 3 TI 4.0MM / L24MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key10242178
Report Number0008031020-2020-01865
Device Sequence Number14122913
Product Code HRS
UDI-Device Identifier04546540685841
UDI-Public04546540685841
Combination Product (Y/N)N
PMA/510(K) Number
K181091
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number661024S
Device Catalogue Number661024S
Device Lot NumberD38875
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/11/2020
Supplement Date Received by Manufacturer08/14/2020
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1